Remote access

How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2213  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046

Visit the AMS Bookstore for individual volume purchases.

Browse the current eBook Collections price list

Powered by MathJax

Existence and persistence of invariant manifolds for semiflows in Banach space

About this Title

Peter W. Bates, Kening Lu and Chongchun Zeng

Publication: Memoirs of the American Mathematical Society
Publication Year 1998: Volume 135, Number 645
ISBNs: 978-0-8218-0868-9 (print); 978-1-4704-0234-1 (online)
MathSciNet review: 1445489
MSC: Primary 58F30; Secondary 34G20, 35B40, 47H20, 58F15, 58F39

View full volume PDF

Read more about this volume

View other years and numbers:

Table of Contents


  • 1. Introduction
  • 2. Notation and preliminaries
  • 3. Statements of theorems
  • 4. Local coordinate systems
  • 5. Cone lemmas
  • 6. Center-unstable manifold
  • 7. Center-stable manifold
  • 8. Smoothness of center-stable manifolds
  • 9. Smoothness of center-unstable manifolds
  • 10. Persistence of invariant manifold
  • 11. Persistence of normal hyperbolicity
  • 12. Invariant manifolds for perturbed semiflow
American Mathematical Society